# SDR DALA2015101306104

- Difficulty date: September 16, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 72,225 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 402, 5" BELOW STR 11R.  DRILLED DAMAGED RIVET AND INSTALLED BLIND FASTNER IAW R1 AND 539190-14.  NEEDS REPEAT INSP AT 500 CYCLE INTERVALS AND SOLI FASTENER INSTALLED NO LATER THAN 3000 CYCLES/24 MONTHS.  ERA 539314-14, SECT IV 1 TIME INSPECTION IS REQUIRED NTE 30S AFTER SECT I. C/W INSP IAW ERA 539314-14, SEC 2, REV 
ORIGINAL, NO FURTHER DEFECTS NOTED.
